# SDR AALA201807179033

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 28,962 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT CAME ON INTERMITTENTLY. MAINTENANCE CLEARED SWITCH AND CHECKED EMERGENCY LIGHT WITH BITE TEST AND PERFORMED OPERATIONAL CHECK PER AMM 33-51-00-710-001.
